# SDR CA141202016

- Difficulty date: November 17, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Airtrc AT802
- Engine: Pwa PT6*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) ON TAKE-OFF ROLL FOR A WATER BOMBING MISSION, THE AIRCRAFT WAS ONLY ABLE TO ACHIEVE 2800 FT LBS OF TORQUE BEFORE BEING ON MAX ITT LIMIT (TARGET TORQUE FOR THE DAY WAS 3500LBS). ALL OTHER ENGINE PARAMETERS WERE NORMAL. THE AIRCRAFT DUMPED IT`S LOAD OF WATER AND CONTINUED THE TAKEOFF AND CLIMB, RETURNING SAFELY TO LAND.
